I have aged drastically!
« on: December 08, 2017, 10:51:47 pm »
Struggling. Seems like I have aged 20 years in the past 6 months. Wrinkles galore, turkey neck, gaunt and pale. It’s really scary. I can’t handle looking at myself. So disturbing!! It this withdraw? Am I seeing a distorted view of myself and exaggerating every line?
Feel horrible and ill constantly. Weak and tired. Does this get better? Will we look and feel healthy and younger again? Is this permanent?
Thoughts are welcome!
Re: I have aged drastically!
« Reply #1 on: December 08, 2017, 11:06:19 pm »
I can’t say if it gets better or not, but I don’t recognize myself anymore either, so you’re not alone buddy.
« on: August 03, 2017, 05:34:41 pm »
Does anyone experience symptoms after being out in the sun?
« on: June 30, 2017, 08:39:58 pm »
…so basically I can start a yawn but I never finish it. So there’s no relief. It’s like when you yawn and someone sticks their finger in your mouth (yes my wife is strange) so you can’t finish it. Except this happens to me all of the time. I think it’s just because I’m thinking about it now. Kind of like insomnia… if you think about it enough, it just keeps happening.
Anyway, anyone else with a similar experience or am I just totally off the mark here…?
What is worse than summer and benzo WD?
« on: June 12, 2017, 07:10:44 pm »
Can I get an “Amen”?!
Am I crazy or do hot, humid days just make EVERYTHING harder during benzo WD?
Dried, wrinkled hands???
« on: May 16, 2017, 01:17:03 am »
A new symptom has popped up for me now 7.5 months out from CT of Prozac – dry, hands that are wrinkled and numb to touch. I feel barely any sensitivity in them. Is this even normal? I’m really starting to question WD…I am having sxs that not many have or have had for a long time. Really concerned here…
Re: Dried, wrinkled hands???
« Reply #1 on: May 16, 2017, 01:21:52 am »
I have that, too, more in my right than my left hand. I find that leaning on my elbows when I use the computer. or even just using the computer makes it worse. Also try not to sleep on your hands or arms. I know I do that, but that’s how I sleep. As long as I’m awake I try to keep off of them, though.
Acne breakouts during rapid taper
« on: April 03, 2017, 12:42:59 pm »
I’m 2 months in on a forced rapid taper of valium & have 2 more months to go before I hit 0. I have suffered from acne since I was about 13 years old~it started out as cystic acne & has unfortunately left a lot of scarring. It continued throughout my 20’s then started clearing up when I was about 32. Before I started my taper I was having some hormonal issues & my acne resurfaced~but this time as mainly very oily skin, blackheads, & a smattering of pimples around that time of the month. However, about 5 weeks into my taper my skin started to get extremely oily & I started getting lots of pimples. Yesterday a cyst surfaced on my chin ? I haven’t had cystic acne since I was a teenager! It’s so embarrassing. Does anyone know if benzo withdrawal & acne are related? My guess is that since the withdrawal symptoms pretty much encompass every part of our bodies, I wouldn’t be surprised if it messes with our hormones as well. Has anyone else experienced this symptom? & when will it go away? I have enough to worry about what with all the symptoms I’m already having that cystic acne is the LAST thing I need! Thank you to everyone in advance & I hope everyone has a good start to the week ?
« on: February 25, 2017, 09:19:27 am »
Did anyone have massive thinning or hair loss possibly stress related? I’m around months off Klonopin and I’m very young. This thinning is so depressing